# SDR SIMA200423702

- Difficulty date: August 19, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Part time: 8,518 hours, 8,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORRODED CENTER BEAM.  INSTALLED NEW BEAM IAW EMB SRM, SRM 145/1142 REV 26, 51-40-02 AND ETN EB 53-022R1.  (M)
